Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 24, 2011, 3:12 PM MDT for Fremont County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 3:12 PM MDT (21:12 UTC)
- Expired
- Jun 24, 2011, 4:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fremont County, WY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 2318 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316
WUUS55 KRIW 242112
SVRRIW
WYC013-242200-
/O.NEW.KRIW.SV.W.0018.110624T2112Z-110624T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
312 PM MDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FREMONT COUNTY IN CENTRAL WYOMING...
* UNTIL 400 PM MDT
* AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF RIVERTON
TO 6 MILES SOUTHWEST OF STATE HWY 135 MILE MARKER 10 TO U.S. HWY
287 MILE MARKER 60...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GAS HILLS RD MILE MARKER 10 AND U.S. HWY 287 MILE MARKER 50 AROUND
320 PM MDT.
STATE HWY 135 MILE MARKER 20 AND SAND DRAW AROUND 325 PM MDT.
SWEETWATER STATION AROUND 335 PM MDT.
GAS HILLS RD MILE MARKER 20 AROUND 340 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE U.S.
HWY 287 MILE MARKER 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4309 10787 4277 10790 4253 10807 4256 10867
4284 10853 4308 10843
TIME...MOT...LOC 2112Z 277DEG 27KT 4298 10830 4280 10829
4263 10840
WIND...HAIL 60MPH 1.00IN
$$
BERC2 follow-up statements
589
WWUS55 KRIW 242126
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
326 PM MDT FRI JUN 24 2011
WYC013-242200-
/O.CON.KRIW.SV.W.0018.000000T0000Z-110624T2200Z/
FREMONT WY-
326 PM MDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FREMONT COUNTY UNTIL 400 PM MDT...
AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GAS HILLS RD MILE MARKER 10 TO
SAND DRAW TO U.S. HWY 287 MILE MARKER 50...MOVING EAST NORTHEAST AT
30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GAS HILLS RD MILE MARKER 20 AROUND 340 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4264 10800 4273 10854 4284 10840 4307 10823
4309 10787 4277 10790 4267 10797
TIME...MOT...LOC 2126Z 277DEG 27KT 4297 10816 4279 10815
4262 10826
WIND...HAIL 60MPH 1.00IN
$$
BERC183
WWUS55 KRIW 242143
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT FRI JUN 24 2011
WYC013-242200-
/O.CON.KRIW.SV.W.0018.000000T0000Z-110624T2200Z/
FREMONT WY-
343 PM MDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FREMONT COUNTY UNTIL 400 PM MDT...
AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GAS HILLS RD MILE MARKER 20 TO 6
MILES EAST OF SAND DRAW TO STATE HWY 135 MILE MARKER 30...MOVING
EAST NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4270 10796 4271 10819 4288 10818 4300 10819
4308 10811 4309 10787 4277 10790 4267 10797
TIME...MOT...LOC 2143Z 277DEG 27KT 4295 10799 4277 10798
4260 10809
WIND...HAIL 60MPH 1.00IN
$$
BERCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:07 PM MDT, 5 minutes earlier.
Area forecast discussion, Jun 24, 3:07 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 307 PM MDT FRI JUN 24 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT CYCLONIC SOUTHWEST FLOW WILL BRING UNSTABLE MOIST AIR OVER WESTERN AND CENTRAL WYOMING TONIGHT THROUGH SATURDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL RESULT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR CENTRAL AND EASTERN AREAS. TEMPERATURES WILL BE SLIGHTLY COOLER SATURDAY WITH SOME WARMING ON SUNDAY WITH FEWER CLOUDS OVER THE AREA. SOME DRYING IS EXPECTED SUNDAY...HOWEVER THE MODELS HAVE NOT DONE WELL WITH THE COVERAGE AND INTENSITY OF CONVECTION BOTH DAY TIME AND NIGHT TIME. OROGRAPHIC LIFT AND UPPER LEVEL DIVERGENCE HAVE PLAYED IN THE DEVELOPMENT OF CONVECTION. THE CONVECTION ON SUNDAY MAY BE MORE WIDESPREAD THAN CURRENTLY FORECAST. .LONG TERM...MONDAY THROUGH FRIDAY MAINLY DRY CONDITIONS EXPECTED MONDAY AND TUESDAY WITH SEASONABLY COOL WEATHER LINGERING EAST OF THE DIVIDE MONDAY...AND MORE SUMMER-LIKE TEMPERATURES IN THE 80S TO NEAR 90 ON TAP FOR THE VALLEYS AND BASINS ON TUESDAY. THE MAIN WEATHER MAKER IN THIS PERIOD WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS AHEAD OF THIS SYSTEM WEDNESDAY/WEDNESDAY NIGHT LIFTING INTO NORTHERN WYOMING ON THURSDAY. MAINLY DRY CONDITIONS AND SEASONABLY COOL CONDITIONS WILL FOLLOW ON FRIDAY. MEDIUM-RANGE GLOBAL MODELS ARE IN MUCH BETTER AGREEMENT THIS MORNING THROUGH THURSDAY WITH INCREASING SPREAD LATE IN THE PERIOD. UPPER RIDGE BUILDS INTO THE NORTHERN ROCKIES ON MONDAY AS UPPER LOW DROPS SOUTH ALONG 130W OFF THE NORTHWEST COAST. LOW BOTTOMS OUT ALONG 40N BEFORE PUSHING ONSHORE TUESDAY NIGHT. BOTH GFS AND ECMWF HAVE UPPER LOW NEAR RENO BY 00Z THURSDAY...HOT UPPER HIGH CENTERED OVER OKLAHOMA AND DIFLUENT FLOW IN BETWEEN OVER WYOMING. UPPER LOW THEN OPENS UP AND LIFTS NE ACROSS THE NORTHERN GREAT BASIN WEDNESDAY NIGHT AND ACROSS WYOMING ON THURSDAY. AFTERWARDS...GFS/GEFS MEAN SHOW BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES WITH UPPER HIGH REMAINING OVER THE CENTRAL PLAINS. ECMWF ATTEMPTS TO RETROGRADE HIGH BACK INTO FOUR CORNERS AREA ON FRIDAY. FORECAST WEIGHTED TOWARD GFS/PERSISTENCE IN THIS LATTER PERIOD. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING PERIODS OF MVFR/IFR CIGS WITH MOUNTAIN OBSCURATIONS TO MUCH OF THE AREA THROUGH 06Z SATURDAY. ERRATIC WIND WILL BE COMMON WITH SCATTERED TO NUMEROUS THUNDERSTORMS...PARTICULARLY FOR AREAS EAST OF THE CONTINENTAL DIVIDE. VFR CONDITIONS WILL RESUME AFTER 06Z AS SHOWERS AND THUNDERSTORMS DECREASE IN COVERAGE AND INTENSITY. VFR CONDITIONS WILL REMAIN ON SATURDAY WITH A FEW SHOWERS DEVELOPING AFTER 18Z. && .HYDROLOGY... THE WIND RIVER FROM DUBOIS TO RIVERTON CONTINUES TO RISE WITH FLOOD WARNINGS IN EFFECT. THE GREEN RIVER FROM WARREN BRIDGE TO FONTENELLE CONTINUES TO RISE AND IS EXPECTED TO BE NEAR FLOOD STAGE BY TUESDAY. THE FORKS OF THE SHOSHONE CONTINUE TO RISE AS WELL WITH A FLOOD WATCH THROUGH SUNDAY EVENING. SHELL CREEK AREA HAS RECEIVED FROM .5 TO 1 INCH OF RAIN COMBINING WITH 2 INCHES OF SNOW MELT RUN OFF AND FLOODING IS EXPECTED THIS EVENING. SMALL CREEKS AND HEADWATER STREAMS THAT ARE ALREADY FLOWING AT MODERATE TO HIGH LEVELS ARE EXPECTED TO RUN ABOVE BANKFULL THROUGH SUNDAY. WARMER MOUNTAIN TEMPERATURES TODAY WILL INCREASE SNOWMELT BELOW 10000 FEET. RUN OFF HAS BEEN BETWEEN 1.5 AND 2 INCHES FROM THIS SNOW PACK AND IS EXPECTED TO CONTINUE AROUND THIS RATE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN AND EASTERN WYOMING THIS EVENING. COOLER TEMPERATURES WILL PREVAIL ACROSS NORTHERN WYOMING SATURDAY WHILE TEMPERATURES WILL REMAIN WARM ACROSS THE SOUTH. THE BEST POTENTIAL FOR SIGNIFICANT RAIN PRODUCING THUNDERSTORMS WILL BE ACROSS NATRONA AND JOHNSON COUNTIES SATURDAY AFTERNOON AND EVENING. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE ISOLATED SUNDAY WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES ACROSS THE NORTHERN BASINS AND NEAR OR ABOVE NORMAL TEMPERATURES ACROSS THE SOUTH. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM MIDNIGHT MDT TONIGHT THROUGH SUNDAY EVENING WYZ002>004-008>010-012. && SHORT TERM...C.BAKER LONG TERM...AEM AVIATION...BERC FIRE WEATHER...TEAM RIVERTON HYDROLOGY...C.BAKER
Hazardous weather outlook, Jun 24, 11:38 AM MDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1138 AM MDT FRI JUN 24 2011 WYZ001>020-022>030-251102- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1138 AM MDT FRI JUN 24 2011 ...FLOOD WATCH FOR AREAS OF NORTHERN WYOMING TONIGHT THROUGH SUNDAY NIGHT... ...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG HORN BASIN...JOHNSON AND NATRONA COUNTIES WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY HAZARDS. LESS INTENSE STORMS ARE POSSIBLE ELSEWHERE...HOWEVER A FEW OF THESE STORMS COULD BE VERY STRONG WITH WIND GUSTS IN EXCESS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS. EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE A RISE IN RIVER LEVEL ON THE WIND RIVER FROM DUBOIS THROUGH RIVERTON. FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SATURDAY AND SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHERN WYOMING. WEDNESDAY AFTERNOON AND EVENING...ISOLATED TO SCATTERED THUNDERSTORMS OVER MOST OF WEST AND CENTRAL WYOMING. THURSDAY...ISOLATED THUNDERSTORMS ACROSS NORTHERN WYOMING. CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS RECORD MOUNTAIN SNOWPACK BEGINS TO MELT MORE RAPIDLY WITH THE EXPECTED WARM-UP INTO THE WEEKEND. SOME LOCATIONS COULD DEVELOP OR CONTINUE TO EXPERIENCE MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 24, 12:33 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1233 PM MDT FRI JUN 24 2011 WYZ003-004-241915- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY- 1233 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...AND EASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 115 PM MDT... AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 70...OR 12 MILES SOUTHEAST OF CODY...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HWY 14/16/20 MILE MARKER 70 AROUND 100 PM MDT. HWY 14/16/20 MILE MARKER 80 AROUND 115 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4492 10847 4422 10845 4423 10913 4463 10905 TIME...MOT...LOC 1833Z 262DEG 22KT 4437 10893 BERC
Special weather statement, Jun 24, 1:12 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 112 PM MDT FRI JUN 24 2011 WYZ019-020-022-242000- CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY- 112 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 200 PM MDT... AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF U.S. HWY 220 MILE MARKER 90...OR 25 MILES SOUTHWEST OF CASPER...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... BESSEMER BEND AROUND 125 PM MDT. RED BUTTES VILLAGE AROUND 135 PM MDT. CASPER AROUND 145 PM MDT. THE EASTRIDGE MALL AROUND 150 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND 194. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4300 10609 4256 10608 4254 10686 4282 10694 TIME...MOT...LOC 1910Z 255DEG 36KT 4269 10675 MCDONALD
Special weather statement, Jun 24, 1:53 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 153 PM MDT FRI JUN 24 2011 WYZ014-015-017-018-025-026-242100- LANDER FOOTHILLS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER BASIN- WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- 153 PM MDT FRI JUN 24 2011 SCATTERED THUNDERSTORMS WILL BE QUICKLY DEVELOPING AND MOVING TO THE NORTHEAST THIS AFTERNOON...ACROSS THE UPPER GREEN RIVER BASIN... OVER THE WIND RIVER MOUNTAINS... AND WIND RIVER BASIN. PEA SIZED HAIL...WIND GUSTS TO 50 MPH...AND BRIEF HEAVY RAIN WILL BE EXPECTED WITH THESE STORMS. TL
Special weather statement, Jun 24, 2:01 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
201 PM MDT FRI JUN 24 2011
WYZ004-008-009-242030-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTH BIG
HORN BASIN WY-
201 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIG HORN AND EXTREME
NORTHWESTERN JOHNSON COUNTIES IN NORTH CENTRAL WYOMING UNTIL 230 PM
MDT...
AT 158 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
SHELL CANYON...OR 19 MILES EAST OF GREYBULL...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
U.S. HWY 14 MILE MARKER 30 AROUND 210 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4466 10752 4464 10752 4465 10750 4462 10747
4460 10738 4457 10736 4457 10732 4456 10732
4447 10775 4464 10783 4470 10759
TIME...MOT...LOC 2001Z 251DEG 33KT 4458 10766
BERCSpecial weather statement, Jun 24, 2:24 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 224 PM MDT FRI JUN 24 2011 WYZ017-018-242115- LANDER FOOTHILLS WY-WIND RIVER BASIN WY- 224 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILFORD...OR NEAR LANDER...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HUDSON AROUND 235 PM MDT. ARAPAHOE AROUND 245 PM MDT. ST. STEPHENS AND U.S. HWY 26 MILE MARKER 130 AROUND 250 PM MDT. FREMONT COUNTY FAIRGROUNDS AND RIVERTON AROUND 255 PM MDT. STATE HWY 135 MILE MARKER 10 AROUND 300 PM MDT. GAS HILLS RD MILE MARKER 10 AROUND 315 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4313 10812 4289 10804 4279 10878 4297 10884 TIME...MOT...LOC 2023Z 256DEG 27KT 4290 10868
Special weather statement, Jun 24, 2:46 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
246 PM MDT FRI JUN 24 2011
WYZ014>019-025-026-242130-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-UPPER
GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND
RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND
RIVER MOUNTAINS WEST WY-
246 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUBLETTE AND CENTRAL
FREMONT COUNTIES UNTIL 330 PM MDT...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUDSON...OR 11 MILES SOUTHWEST OF
RIVERTON...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
FREMONT COUNTY FAIRGROUNDS AROUND 255 PM MDT.
STATE HWY 135 MILE MARKER 10 AROUND 305 PM MDT.
GAS HILLS RD MILE MARKER 10 AROUND 310 PM MDT.
GAS HILLS RD MILE MARKER 20 AROUND 325 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4334 10927 4336 10843 4280 10774 4227 10919
4331 10993
TIME...MOT...LOC 2046Z 260DEG 32KT 4291 10848
LAVOIEThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:22 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 23, 6:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 23, 7:21 PM MDT | Special Weather Statement | RIW | Hot Springs | 39 min |
| Jun 23, 7:23 PM MDT | Special Weather Statement | RIW | Lincoln | 37 min |
| Jun 23, 7:26 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 32 min |
| Jun 23, 7:44 PM MDT | Special Weather Statement | RIW | Fremont | 46 min |
| Jun 23, 7:59 PM MDT | Special Weather Statement | RIW | Hot Springs | 46 min |
| Jun 23, 8:03 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 23, 8:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 62 min |
| Jun 23, 8:21 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 54 min |
| Jun 23, 8:24 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 33 min |
| Jun 23, 8:37 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jun 23, 8:53 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jun 23, 9:19 PM MDT | Special Weather Statement | RIW | Natrona | 41 min |
| Jun 24, 10:09 AM MDT | Special Weather Statement | RIW | 51 min | |
| Jun 24, 10:58 AM MDT | Special Weather Statement | RIW | 47 min | |
| Jun 24, 10:59 AM MDT | Flood Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more | 9 hr |
| Jun 24, 11:02 AM MDT | Special Weather Statement | RIW | Park | 43 min |
| Jun 24, 11:49 AM MDT | Special Weather Statement | RIW | 41 min | |
| Jun 24, 12:06 PM MDT | Special Weather Statement | RIW | Park | 39 min |
| Jun 24, 12:31 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Jun 24, 12:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 24, 12:45 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 30 min |
| Jun 24, 1:12 PM MDT | Special Weather Statement | RIW | Natrona | 48 min |
| Jun 24, 1:16 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 44 min |
| Jun 24, 1:25 PM MDT | River Flood Warning | RIW | Fremont | 35 hr |
| Jun 24, 1:25 PM MDT | River Flood Warning | RIW | Fremont | 17 days |
| Jun 24, 1:45 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 17 min |
| Jun 24, 2:01 PM MDT | Special Weather Statement | RIW | Big Horn | 29 min |
| Jun 24, 2:19 PM MDT | Flash Flood Warning | RIW | Big Horn | 3 hr |
| Jun 24, 2:24 PM MDT | Special Weather Statement | RIW | Fremont | 51 min |
| Jun 24, 2:46 PM MDT | Special Weather Statement | RIW | Fremont | 44 min |
| Jun 24, 3:14 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 61 min |
| Jun 24, 3:42 PM MDT | Special Weather Statement | RIW | Fremont | 63 min |
| Jun 24, 3:52 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 38 min |
| Jun 24, 4:13 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 24, 4:31 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 44 min |
| Jun 24, 4:38 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 37 min |
| Jun 24, 5:02 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 43 min |
| Jun 24, 5:12 PM MDT | Special Weather Statement | RIW | Sweetwater | 48 min |
| Jun 24, 5:17 PM MDT | Areal Flood Advisory | RIW | Natrona | 63 min |
| Jun 24, 5:38 PM MDT | Areal Flood Warning | RIW | Big Horn | 8 days |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.